# SDR MASA200601675

- Difficulty date: June 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 13,443 hours, 11,608 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL4482
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,914 hours, 8,609 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 1011 HNL - AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE DUE TO FLIGHT SPOILER WARNING ON TAKEOFF.  MX REPLACED THE NR 2 SECU.  OP'S CHECK GOOD.
